MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P FLEXITRUNK; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LTD F&P FLEXITRUNK; NASAL TUBING
Model Number BC191-05
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative that the bc191-05 flexitrunk nasal tubing was observed to be leaking.It was further reported that five units were affected.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Section d4: lot number details were not provided by the customer for additional unit.Section d4: udi details are not provided by the customer for the additional unit.Section g4: no 510(k) number was included in section g4 of the report because the device is exempted from pma pathway to regulatory approval.Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.

Brand Name
F&P FLEXITRUNK
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24646634
Report Number9611451-2026-01015
Device Sequence Number9894804
Product Code BZO
UDI-Device Identifier09420012413635
UDI-Public(01)09420012413635(10)2104007400(11)251015(17)281015
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC191-05
Device Catalogue NumberBC191-05
Device Lot Number2104007400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FISHER & PAYKEL RT265 BREATHING CIRCUIT.; PURITAN BENNETT VENTILATOR
Patient SexUnknown